Panadol is an analgesic medication and does not contain aspirin. It does, however, contain acetaminophen. Inactive ingredients found in this medication include povidone, carnauba wax, potassium sorbate, magnesium stearate and propylene glycol, notes Drugs.com.
Panadol may be used for headaches, muscle pain or fever and is sold in tablet form. Taking an excess quantity of Panadol can lead to liver damage, explains MedicineNet. Similarly, it should not be used with other medications that also contain acetaminophen. Patients who take the blood thinner Warfarin are advised to speak with their doctor about this medication. No more than eight tablets should be taken in a 24-hour period. The recommended dose is two tablets per 6 hours.